# SDR VNAA202504140014

- Difficulty date: March 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036172003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1088.20 BTW STGR 25LH/STGR 27 AT AFT BAGGAGE BAY COMPARTMENT.   CORROSION ON FRAME 1088.20 BTW STGR 25LH/STGR 27 AT AFT BAGGAGE BAY COMPARTMENT WAS REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 52-31-01-101-001-A01.
